Truncated Stochastic Approximation with Moving Bounds : Convergence. / Sharia, Teo.

In: Statistical Inference for Stochastic Processes, Vol. 17, 07.2014, p. 163-179.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Abstract

In this paper we consider a wide class of truncated stochastic approximation procedures.
These procedures have three main characteristics: truncations with random moving bounds,
a matrix valued random step-size sequence, and a dynamically changing random regression function.
We establish convergence and consider several examples to illustrate the results
Original languageEnglish
Pages (from-to)163-179
Number of pages17
JournalStatistical Inference for Stochastic Processes
Volume17
Early online date7 Mar 2014
DOIs
Publication statusPublished - Jul 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26786484